User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Goia, Aldo 
Title:
Correction on Moments of minors of Wishart matrices 
Keywords:
Compound matrix, graphical models, multivariate analysis, random determinant, random matrix, tetrad 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2012 
Journal volume:
40 
Year / month:
2012-07 
Quarter:
3. Quartal 
Month:
Jul 
Journal issue:
Pages contribution:
1283-1284 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Date of publication:
18.07.2012